# SDR 20030782

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 17,849 hours, 22,660 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004713
- Part serial: A1097
- Condition: Cracked
- Location: Lt Engine
- Part time: 17,849 hours, 22,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER NON-RELATED MAINTENANCE, THE LT ENGINE TRUSS WAS DISCOVERED TO BE COMPLETELY CRACKED THRU (360 DEGREES) ON THE LOWER LT TUBE JUST ABOVE THE ATTACH BRACKET FOR THE LOWER ENGINE AIR CAN ASSY, ADJACENT TO THE P3 BLEED LINE.  NO OBVIOUS CHAFFING DAMAGE WAS NOTED, AND APPEARS TO HAVE BEEN CORRODED FROM INSIDE.  ALSO, A SMALL HOLE WAS NOTED ON SAME TUBE AT TUBE WELD JUNCTION AT MAIN ATTACH POINT.  TRUSS REMOVED FOR FURTHER EVALUATION BY MANUFACTURER. NEW TRUSS INSTALLED, AIRCRAFT RETURNED TO SERVICE.
